On Semicontinuous Nonclassical Ordinary Differential Inclusions with Nonlocal Condition
Sheila Amina Bishop1, Godwin Amechi Okeke2 & Timothy Ashibel Anake1 Show affiliations
- Covenant University, Nigeria
- Michael Okpara University of Agriculture, Nigeria
American Journal of Engineering and Applied Sciences, Volume 10, Issue 2, pp. 506–510 · doi.org/10.3844/ajeassp.2017.506.510
Abstract
In this study, we examined existence of lower semicontinuous solution of Nonclassical Ordinary Differential Inclusions (QSDIs) with Nonlocal Conditions. Here the multivalued stochastic processes are lower semicontinuous.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Bishop, S. A., Okeke, G. A. & Anake, T. A. (2017). On Semicontinuous Nonclassical Ordinary Differential Inclusions with Nonlocal Condition. American Journal of Engineering and Applied Sciences, 10(2), 506–510. https://doi.org/10.3844/ajeassp.2017.506.510
- Licence
- CC BY 3.0
- Issue
- Volume 10, Issue 2
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
